Tranxene Addiction

What Are the Signs of Tranxene Addiction?

When a person is addicted to a medicine, if the medicine is stopped, the body is not able to function properly. Withdrawal symptoms can also occur. Some Tranxene withdrawal symptoms can include:
 
  • Heart palpitations
  • Hallucinations
  • Memory loss
  • Panic attacks
  • Seizures
  • Personality changes
  • Sensitivity to sound or light
  • Numbness or tingling
  • Nausea, vomiting, or diarrhea
  • Rapid heartbeat (tachycardia)
  • Fever
  • Anxiety
  • Tension
  • Depression
  • Insomnia
  • Restlessness or irritability
  • Confusion
  • Sweating
  • Dizziness.
     
When these problems occur, people often feel like they need to stay on their medicines just to prevent these symptoms from occurring again.
 
If you are taking increasing doses of Tranxene, or if you feel like you cannot stop the medicine, you need to talk to a healthcare provider. Tranxene addiction is a serious problem that requires treatment.
 

Suggestions for Dealing With Tranxene Addiction

Despite their many beneficial effects, benzodiazepines, including Tranxene, have the potential for abuse and should be used only as prescribed. During the first few days of taking a benzodiazepine, a person usually feels sleepy and uncoordinated, but as the body becomes accustomed to the effects of the drug, these feelings begin to disappear. If these drugs are used long-term, the body will develop a tolerance, and larger doses will be needed to achieve the same initial effects. Continued use can lead to physical dependence and -- when use is reduced or stopped -- withdrawal (see Tranxene Withdrawal).
 
Because Tranxene works by slowing down the brain's activity, when an individual stops taking this medicine, the brain's activity can rebound and race out of control, potentially leading to seizures and other harmful consequences. Although withdrawing from Tranxene can be problematic, it is rarely life threatening. Therefore, someone who is thinking about stopping the medication or who is experiencing withdrawal symptoms should speak with a healthcare provider or seek medical treatment.
 
Drink Less Alcohol

Tranxene Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.